| Catalog Number |
457506 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/29/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).One unused set was received for evaluation.The sample was subjected to the luer taper test and a leakage test with passing results.No leakage was observed.In addition, house retain samples from the reported lot were pulled and tested for luer taper and leakage tests with passing results.No visual defects were noted on the retain samples.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.Based on the results of this investigation, no specific conclusions can be made regarding the cause of the reported event.The returned set met requirements according to specification, and the reported failure could not be reproduced.If additional pertinent information becomes available a follow-up report will be filed.
Event or Problem Description
As reported by user facility: the 2 spin lock connections on either side of the stopcock disconnected as well as the connection near the 6" extension.The spin lock at the distal end does not have enough rings to hold it properly to the patient angiocath.There was some blood leakage.